Q. I have glans discoloration. How to treat that?

Answered by
Dr. Sampada Avinash Thakare
and medically reviewed by iCliniq medical review team.

Hi doctor,

I have a circular or oval area of discolored skin on the shaft of my penis, near the base. It started as a small circular area that looked very much like ringworm and now, it is much larger. The area of skin is paler than the rest of my penis and it seems to have some red scaling around the edge of the discoloration. I am using a Clotrimazole and Beclomethasone dipropionate cream.

Do you have a question on Glans Discoloration or Fungal Infection?

Ask a Doctor Now

Dr. Sampada Avinash Thakare

MD(D.V.L
Cosmetology Dermatology Venereology

Hi,

Welcome to icliniq.com.

  • Is it associated with itching at present? Kindly attach the photos.
  • Please do not use cream containing Clotrimazole and Beclomethasone Dipropionate combination. It is steroid cream and the side effect of using it in the groin area can lead to thinning of the skin and white patch.

Revert back with the photos to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Hi doctor,

Yes, it is itching some time.

Dr. Sampada Avinash Thakare

MD(D.V.L
Cosmetology Dermatology Venereology

Hi,

Welcome back to icliniq.com.

  • It is a fungal infection. But, I still cannot see the white patch (attachment removed to protect patient identity).
  • If you are not allergic to medications, then I suggest the following antifungals. Consult your doctor, discuss with him or her and take the medicine with consent.
  1. Tablet Itraconazole 100 mg twice daily after meal for 10 days.
  2. Apply Lulizol cream (Luliconazole) in the morning and DK gel (Miconazole) at night for a month.

Revert back after a month to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Thank you very much doctor.

Dr. Sampada Avinash Thakare

MD(D.V.L
Cosmetology Dermatology Venereology

Hi,

Welcome back to icliniq.com.

Welcome. Please do not hesitate to contact us for further doubts.

For further doubts consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Related Questions & Answers


My glans has measles-like red spots all over it. Please suggest an ointment.
Query: Hello doctor,I am 52. I noticed my glans penis has some measles-like red spots all over. Overall, the glans penis seem reddish and slightly inflamed. A light irritation is felt.  Read Full »
Dr. Kakkar S
Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have noted your concern and viewed the image (attachment removed to protect patient identity). You seem to have a yeast infection called candidal balanitis. I suggest you use a topical antifungal cream such as Clotrimazole 1 % and Beclomethasone dipropionate 0.05 % c...  Read Full »
 
There are pink spots in my scrotum. Is it a jock itch?
Query: Hello doctor, I noticed for some time now that the skin in my groin area looks gray and when I looked close, I saw that my skin was peeling and there were a few pink spots. And my scrotum began to itch. I assumed it was a jock itch. So, two days ago, I purchased Lotrimin Ultra and applied it in my g...  Read Full »
Dr. Sandeep Golla
Dermatologist

Answer: Hello, Welcome to icliniq.com. Your concern is intertrigo secondary to candida yeast infection. It is not a contagious disease. I suggest you start using Sporanox (Itraconazole) 100 mg one capsule every day for 16 consecutive days. There are no food restrictions when you take this medicine but avoi...  Read Full »
 
Why are these itchy patches in my pubic area repeatedly occurring?
Query: Hello doctor, I am a 43-year old male with repeated ringworm infection. This started about a year ago with small itchy patches in the groin area high up on inner thighs and pubic area. These would go away with the use of Candid-B cream and Canditral and Itrasys only to return in 10 to 15 days after...  Read Full »
Dr. Kakkar S
Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. Recurrence of tinea is most commonly due to either incomplete treatment or wrong medication most commonly the combination of a topical steroid with a topical antifungal e.g Candid-B (Beclometasone Topical and Clotrimazole Topical) or other similar preparations. To...  Read Full »
 
Trending

Trending

Ask your health query to a doctor online?

Ask a Doctor Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee: